Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Stopped taking Zapiz. Having dizziness. Withdrawal symptom? History of gastric attacks

My husband had a gastric attack in June. Since then he has been under the treatment of a gastroenterologist in Mumbai. The main problem that he is facing is reeling of head. He is also having Zapiz along with other medicines. He has been having Zapiz since the time he started having this problem. He has stopped taking Zapiz for the last couple of days. He again had the reeling of head today after a long time. Can it be due to the fact that he has stopped taking Zapis all of a sudden and facing withdrawal symptoms or it can be due to the attack of gas.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

It will be more helpful if you mention all the medicines your husband is taking.
Zapiz contains clonazepam. It should not be stopped abruptly as it may cause withdrawal symptoms. It should be tapered down, under medical supervision, before stopping.

The cause of his symptoms can be commented after clinical examination and investigations.

For acidity and gas, he can take Omeprazole 40 mg once a day along with Domperidone 10 mg.

He should avoid spicy/oily foods, mental stress.
He should drink lots of water daily.

I would also advise a MRI of head and neck to rule out other causes of dizziness. Also an ENT check up and a clinical examination by a Neurophysician can be helpful.

I hope this is helpful to you.
Answered: Thu, 3 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor